# SDR SWAA2017081115566

- Difficulty date: August 5, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N7718B
- Make and model: Boeing 737-76N
- Aircraft serial: 32665
- Aircraft time: 38,651 hours, 18,208 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY LOWER FLASHLIGHT STRAP BROKEN.  R&R STRAP PER AMM.
